# SDR AALA202502039705

- Difficulty date: December 15, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347643420200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 44 BTW FR 63 TO FR 64 IN BULK CARGO COMPARTMENT, CORROSION MEASURES L: 6.269 IN W: 1.490 IN D: 0.004 IN. MAINTENANCE REPLACED STRINGER 44 BTW FR 59 TO FR 64 IN BULK CARGO COMPARTMENT IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53476342, D53476345
